# SDR MALA965025

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 2731110
- Condition: Cracked
- Location: Bl 0.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MX FOUND CRACKS IN STIFFENER, P/N 27-31110, AT BL 0.0. FREPAIRED IAW FAC SRM 57-90-30 PAGES 3 THROUGH 12, REPAIR NR 1 AND NR 2.  FABRICATED AND INSTALLED REPAIR DOUBLERS AND TEE ANGLES.  (M)
